# SDR CA040615017

- Difficulty date: June 15, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: LR20
- Condition: Leaking
- Location: Elt
- Component: Elt, Dornemargln
- Component part number: DMELT60
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

UNIT INSPECTED FOR CERTIFICATION AND BATTERY REPLACEMENT.  FOUND DURACELL BATTERIES (D-CELLS) LEAKING IN BATTERY COMPARTMENT.  BATTERIES REMOVED, AREA CLEANED, ALSO NOTED SURFACE CORROSION ON BATTERY CONTACT SPRING.  CORROSION REMOVED WITH ACID BRUSH AND IPA (ALCOHOL).  BATTERY BOX RE-INSPECTED, NEW BATTERIES INSTALLED, UNIT FUNCTION TESTED AND MET SPECIFICATIONS.
